# SDR SWAA2023070563504

- Difficulty date: May 25, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 66,389 hours, 39,384 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY B EMERGENCY EXIT SIGN CRACKED<[01] REMOVED AND REPLACED NEW EXIT SING AT LAVATORY B IN REF AMM 33-51-01-960-801-NG;[02] VERIFIED
